# SDR UALA2011081204237

- Difficulty date: August 11, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,949 hours, 10,998 cycles
- Engine: Pwa PW4052
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Intermittent
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST FAIL ON NR 1 SYSTEM. NR 2 SYS INTERMITTENT. RESET CONNECTORS, ALL CHECKED OKAY.
